# SDR SIMA3197

- Difficulty date: November 14, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA80061
- Part serial: 13599
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B, L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3389 - ELECTRICAL SMELL IN CABIN AND COCKPIT.  MAINTENANCE FOUND AN INOPERATIVE BALLAST.  REPLACED BALLAST IAW S340B AMM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
